# SDR 252TR0008

- Difficulty date: August 24, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 39,676 hours, 31,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9008358
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CENTER CABIN EMERGENCY OUTBOARD EXIT LIGHT INOP.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK FOR OVER WING HATCH POSITION.  CHECKS OK.
